# SDR FDEA201801260241

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 78,637 hours, 18,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY BEADED DOUBLER AT STA XOS 640 FOUND CRACKED. REPAIR CARRIED OUT AT RT WING LEADING EDGE CAVITY BEADED DOUBLER AT XOS 640 PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
